Volume 17, Issue 1
New Explicit Solutions to the (2+1)-dimensional Broer-Kaup Equations

Xiqiang Liu

J. Part. Diff. Eq., 17 (2004), pp. 1-11.

Published online: 2004-02

Preview Full PDF 591 2727
Export citation
  • Abstract
Applying the homogeneous balance method, we have found the explicit and soliton solutions and given a successive formula of finding explicit solutions to the (2+1)-dimensional Broer-Kaup equations. Moreover, by using the Lie group method, we have discussed the similarity solutions to the (2+1)-dimensional Broer-Kaup equations.
  • Keywords

Broer-Kaup equations explicit solution successive formula

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-17-1, author = {}, title = {New Explicit Solutions to the (2+1)-dimensional Broer-Kaup Equations}, journal = {Journal of Partial Differential Equations}, year = {2004}, volume = {17}, number = {1}, pages = {1--11}, abstract = { Applying the homogeneous balance method, we have found the explicit and soliton solutions and given a successive formula of finding explicit solutions to the (2+1)-dimensional Broer-Kaup equations. Moreover, by using the Lie group method, we have discussed the similarity solutions to the (2+1)-dimensional Broer-Kaup equations.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5372.html} }
TY - JOUR T1 - New Explicit Solutions to the (2+1)-dimensional Broer-Kaup Equations JO - Journal of Partial Differential Equations VL - 1 SP - 1 EP - 11 PY - 2004 DA - 2004/02 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5372.html KW - Broer-Kaup equations KW - explicit solution KW - successive formula AB - Applying the homogeneous balance method, we have found the explicit and soliton solutions and given a successive formula of finding explicit solutions to the (2+1)-dimensional Broer-Kaup equations. Moreover, by using the Lie group method, we have discussed the similarity solutions to the (2+1)-dimensional Broer-Kaup equations.
Xiqiang Liu . (2019). New Explicit Solutions to the (2+1)-dimensional Broer-Kaup Equations. Journal of Partial Differential Equations. 17 (1). 1-11. doi:
Copy to clipboard
The citation has been copied to your clipboard